Previous |  Up |  Next


Title: Solutions of hypersingular integral equations over circular domains by a spectral method (English)
Author: Farina, Leandro
Author: Ziebell, Juliana S.
Language: English
Journal: Applications of Mathematics 2013
Volume: Proceedings. Prague, May 15-17, 2013
Issue: 2013
Pages: 52-66
Category: math
Summary: The problem of a solving a class of hypersingular integral equations over the boundary of a nonplanar disc is considered. The solution is obtained by an expansion in basis functions that are orthogonal over the unit disc. A Fourier series in the azimuthal angle, with the Fourier coefficients expanded in terms of Gegenbauer polynomials is employed. These integral equations appear in the study of the interaction of water waves with submerged thin plates. (English)
Keyword: hypersingular integral equations
Keyword: boundary perturbation method
Keyword: expansion-collocation method
Keyword: Chebyshev polynomials
Keyword: Gegenbauer polynomials
Keyword: water waves
MSC: 45E10
MSC: 65R20
MSC: 76B15
idZBL: Zbl 1340.65316
idMR: MR3204430
Date available: 2017-02-14T09:14:15Z
Last updated: 2017-03-20
Stable URL:


Files Size Format View
ApplMath_02-2013-1_10.pdf 259.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo